MathSciNet Relay Station
MathSciNet bibliographic data
MR2398228 35J40 (35D10 35J60 58E20 58J35)
Lamm, Tobias; Rivière, Tristan Conservation laws for fourth order systems in four dimensions. Comm. Partial Differential Equations 33 (2008), no. 1-3, 245–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement